# SDR HYIA20160129001

- Difficulty date: January 22, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N890CA
- Make and model: Cessna 402C
- Aircraft serial: C4020006
- Aircraft time: 11,868 hours, 23,372 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 99102012
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL INSIDE ACFT.  R & R RT WING FUEL SOV IAW MM CH 28-20-01.  LEAK CHECKED GOOD AT THIS TIME.
